IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Katsuyuki Yamazaki (Nagaoka Univ. of Tech.)
Vice Chair Masaya Nakayama (Univ. of Tokyo), Katsuyoshi Iida (Tokyo Inst. of Tech.), Kenichi Nagami (Inetcore)
Secretary Takaaki Komura (Kyoto Univ.), Toyokazu Akiyama (Kyoto Sangyo Univ.)
Assistant Yoshinori Kitatsuji (KDDI R&D Labs.)

Conference Date Fri, Sep 26, 2008 09:05 - 17:05
Topics Internet and Its Application Technologies, etc. 
Conference Place  
Contact
Person
03-3434-8211
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:00-09:05 Opening ( 5 min. )
Fri, Sep 26 AM  Internet Architecture (General)
09:05 - 10:20
(1) 09:05-09:30 Documents Sharing System focused on Long-Term Relationships among Entities
-- (only presentation) --
Minobu Naitoh, Satoshi Ono (Kogakuin Univ.)
(2) 09:30-09:55 Dependable On-Demand Infrastructure for NGN IA2008-29 Kiichi Hasegawa, Satoshi Ono (Kogakuin Univ.)
(3) 09:55-10:20 Evaluations of Interruption Time for Division Based Broadcasting Systems in IP Networks IA2008-30 Yusuke Gotoh, Kentaro Suzuki (Kyoto Univ.), Tomoki Yoshihisa (Osaka Univ.), Masanori Kanazawa (Kyoto Univ.)
  10:20-10:30 Break ( 10 min. )
Fri, Sep 26 AM  Internet Architecture (General)
10:30 - 11:45
(4) 10:30-10:55 Application of Vertual IP layer to IP Multicast and Mobility IA2008-31 Hiromitsu Sumino, Yoshitaka Uchida, Norihiro Ishikawa (NTTDoCoMo), Hiroshi Mineno, Tadanori Mizuno (Shizuoka Univ.)
(5) 10:55-11:20 A Consideration for Effectiveness of Traceback Messages Forwarding in Mesh of Trees Topology IA2008-32 Daisuke Miyamoto, Hiroaki Hazeyama, Youki Kadobayashi (NAIST)
(6) 11:20-11:45 Proposal of Web Service API for Flow Statistics Information IA2008-33 Yoshinori Watanabe (ALAXALA)
  11:45-12:00 An Award-giving Ceremony ( 15 min. )
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Sep 26 PM  JGN2plus Testbed
13:00 - 15:35
(7) 13:00-13:30 [Special Talk]
JGN2plus:Towards testbed for R&D of new generation networking IA2008-34
Shinji Shimojo (NICT)
(8) 13:30-14:30 [Special Talk]
Network Operation on JGN2plus
-- Stability and Challenges on tesbed network from operational side --
IA2008-35
Seiichi Yamamoto (Univ of Tokyo/NICT), Kazuhiko Nakamura (NICT), Takashi Miyake (Kurashiki University of Science and The Arts), Yoshihiko Kanaumi (Univ of Tokyo/NEC/NICT), Katsuyuki Hasebe (NTT Communications/NICT), Yoshiyuki Ohta (NICT), Jin Tanaka (KDDI/NICT), Yukiji Mikamo (Obis/NICT), Hiroaki Hazeyama (Nara Institute of Science and Technology/NICT), Kazumasa Kobayashi (Kurashiki University of Science and The Arts), Shinji Shimojo (NICT)
(9) 14:30-14:55 Network monitoring technology for the wide area in JGNplus IA2008-36 Yasuichi Kitamura (NICT), Takatoshi Ikeda, Jin Tanaka (KDDI), Hideki Otsuki, Shinji Shimojo (NICT)
(10) 14:55-15:20 Toward an implementation of connection type service(DCN) on JGN2Plus IA2008-37 Hideki Otsuki (NICT), Jin Tanaka, Takatoshi Ikeda (KDDI), Yasuichi Kitamura, Shinji Shimojo (NICT)
(11) 15:20-15:35 A Discussion on JGN2plus Testbed
  15:35-15:50 Break ( 15 min. )
Fri, Sep 26 PM  Overlay Network Technology
15:50 - 17:05
(12) 15:50-16:15 A Consideration on the JGN2plus Virtualzation Interoperability TestBed toward an Autonomous System Hosting Service by Virtualization IA2008-38 Hiroaki Hazeyama (NAIST), Yoshihiko Kanaumi (Univ. Tokyo/NEC), Masahiro Kinugawa (Eyes,JAPAN), Takashi Miyake (KUSA), Seiichi Yamamoto (Univ. Tokyo), Katsuyuki Hasebe (NTTCom), Kazumasa Kobayashi (KUSA)
(13) 16:15-16:40 Application of P2P Agent Platform to Ubiquitous Service Provisioning IA2008-39 Michiharu Takemoto (NTT/NICT), Yuuichi Teranishi (NICT/Osaka Univ.), Mikio Yoshida (BBR)
(14) 16:40-17:05 Distributed Measurement for Overlay Infrastructure IA2008-40 Satoshi Kamei, Ryoichi Kawahara (NTT)
  17:05-17:10 Closing ( 5 min. )

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 
Announcement Technical Committee on Internet Architecture (IA) Web Page
http://www.ieice.org/cs/ia/jpn/index.htm


Last modified: 2008-09-03 12:48:03


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan